# SDR C2XA04BT047

- Difficulty date: April 7, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145ER
- Aircraft serial: 145054
- Aircraft time: 13,002 hours, 11,079 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, LANDING GEAR AIR/GROUND FAIL MESSAGE APPEARED AFTER TAKEOFF, MESSAGE WENT AWAY AFTER 5 SECONDS.  MAINTENANCE FOUND NOSE LANDING GEAR STRUT OVERSERVICED, SERVICED STRUT TO PROPER LEVEL; AND CLEANED RIGHTHAND MAIN LANDING GEAR FORWARD WEIGHT ON WHEELS SWITCH CONNECTOR.  OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
